The L pq -Cohomology of SOL
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 4, p. 687-698
@article{AFST_1998_6_7_4_687_0,
     author = {Gol'dshtein, Vladimir and Troyanov, Marc},
     title = {The $L\_{pq}$-Cohomology of $SOL$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {4},
     year = {1998},
     pages = {687-698},
     zbl = {0962.53031},
     mrnumber = {1693577},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1998_6_7_4_687_0}
}
Gol'dshtein, Vladimir; Troyanov, Marc. The $L_{pq}$-Cohomology of $SOL$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 4, pp. 687-698. http://www.numdam.org/item/AFST_1998_6_7_4_687_0/

[1] Gaffney (M.) . - A Special Stoke's Theorem for Complete Riemannian Manifolds, Ann. of Math. 60 (1954), pp. 140-145. | MR 62490 | Zbl 0055.40301

[2] Gol'Dshtein (V.M.), Kuz'Minov (V.I.) and Shvedov (I.A.) .- Differential Forms on Lipschitz Manifolds, Siberian Math. Journal 23, No 2 (1982). | MR 652220 | Zbl 0522.58001

[3] Gol'Dshtein (V.M.), Kuz'Minov (V.I.) and Shvedov Shvedov (I.A.) . - Integration of Differential Forms of the Classes W*p,q, Siberian Math. Journal 23, No 5 (1982). | MR 673539 | Zbl 0522.58002

[4] Gol'Dshtein (V.M.), Kuz'Minov (V.I.) and Shvedov (I.A.) .- A Property of de Rham Regularization Operators, Siberian Math. Journal 25, No 2 (1984). | MR 741012 | Zbl 0546.58002

[5] Cheeger (J.) and Gromov (M.) .- On the characteristic numbers of complete manifolds of bounded curvature and finite volume, in Differential Geometry and Complex Analysis, Rauch Memorial Volume, I. Chavel and H. M. Farkas eds., Springer (1985). | MR 780040 | Zbl 0592.53036

[6] Cheeger (J.) and Gromov (M.) .- Bounds of the Von Neuman Dimensions of L2-cohomology and the Gauss-Bonnet formula for open manifolds, J. Diff. Geom. 21 (1981), pp. 1-34. | MR 806699 | Zbl 0614.53034

[7] Cheeger (J.) and Gromov (M.) .- L2- cohomology and group theory, Topology 25 (1986), pp. 189-215. | MR 837621 | Zbl 0597.57020

[8] Pansu (P.) .- Cohomologie Lp des variétés à courbure négative, cas du degré 1, Rend. Sem. Mat. Univ. Pol. Torino Fascicolo Speciale P.D.E and Geometry (1989), pp. 95-119. | MR 1086210 | Zbl 0723.53023

[9] Troyanov (M.) .- L'horizon de SOL, Expositiones Math. 16, No 5 (1998), pp. 441-479. | MR 1656902 | Zbl 0939.53042

[10] Zucker (S.) .- Lp-cohomology: Banach Spaces and Homological Methods on Riemannian Manifolds, Proceedings Symp. Pure Math.Part 2, 54 (1993), pp. 637-655. | MR 1216571 | Zbl 0805.55006

[11] Scott (P.) .- The Geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), pp. 401-487. | MR 705527 | Zbl 0561.57001